MAUDE Adverse Event Report: CORDIS CORPORATION CATH TEMPO 4F PIG 65CM 5SH; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS CORPORATION CATH TEMPO 4F PIG 65CM 5SH; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 451403V5
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the manufacturing documentation associated with lot 18101155 presented no issues during the manufacturing process that can be related to the reported event.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the upper part of 4f pigtail 5 side holes (sh) tempo catheter was observed to be fracture and does not allow the proper use of this "input".There was no reported patient injury.The procedure was a diagnostic test.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections have been updated accordingly: a2, a3, a4, b5, b7, d10, g3, g6, h1, h2, and h10.
 
Event or Problem Description
As reported, the upper part of 4f pigtail 5 side holes (sh) tempo catheter was observed to be fracture and does not allow the proper use of this "input".The damage was noted inside the patient.The procedure was completed with another pig tail catheter.There was no reported patient injury.The product was handled with the proper institutional instructions.The intended procedure was a thoracic aortogram.The vessel had no aorta tortuosity.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
Complaint conclusion: as reported, the upper part of 4f pigtail 5 side holes (sh) tempo catheter was observed to be fracture and does not allow the proper use of this "input".The damage was noted inside the patient.The procedure was completed with another pig tail catheter.There was no reported patient injury.The product was handled with the proper institutional instructions.The intended procedure was a thoracic aortogram.The vessel had no aorta tortuosity.The product was not returned for analysis.A product history record (phr) review of lot 18101155 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.Without the return of the device the reported ¿catheter-cracked¿ could not be confirmed or further clarified.Procedural handling factors such as device damage upon removal from the packaging or while attempting to connect to another device can contribute to the reported event.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent to make the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿to prevent damage to the catheter during removal from the package, grasp the hub and withdraw the catheter.Based on the information available and the phr review, there is no indication that the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.

Brand Name
CATH TEMPO 4F PIG 65CM 5SH
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
14201 nw 60 avenue
miami lakes, FL 33014
7863138372
MDR Report Key15653636
Report Number9616099-2022-06064
Device Sequence Number11361270
Product Code DQO
UDI-Device Identifier10705032007719
UDI-Public(01)10705032007719(17)250331(10)18101155
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K973401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Model Number451403V5
Device Catalogue Number451403V5
Device Lot Number18101155
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2022
Supplement Date Received by Manufacturer11/04/2022
12/07/2022
Initial Report FDA Received Date10/21/2022
Supplement Report FDA Received Date11/28/2022
12/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANOTHER PIG TAIL CATHETER
Patient Age5 MO
Patient SexFemale
Patient Weight4 KG